# SDR UIEA2021032400706

- Difficulty date: March 24, 2021
- Submitted: March 25, 2021
- Operation: Air carrier
- Aircraft: N1427A
- Make and model: Boeing 767306
- Aircraft serial: 28098
- Aircraft time: 83,214 hours, 18,210 cycles
- System (JASC): 2121 · Air Distribution Fan
- Part: Status Message
- Condition: False Indication
- Location: Equip Suply Fan
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

FWD EQPT SUP FAN 1 STATUS MSG.( RESET EQUIPMENT FOR 1 BREAKER. OPS TEST SYSTEM PER AMM 21-58-06. OPS NORMAL. )
